# SDR GTIA2016102101641

- Difficulty date: October 21, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING O2 MASKS ROW 12DEF DEPLOYED.  PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.
